MAUDE Adverse Event Report: BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST3210
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the cover screw size was incorrect and became stuck inside the implant and could not be removed, so the implant also had to be taken out.The procedure was not completed by placing a new implant.The affected tooth position is number 27 and the bone type is iii.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A4: patient weight: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d3: email address, g1: contact office - first/given name, last name and email address, g1: contact office - manufacturer site - email address, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) t3st3210, (t3 pro non-platform switched tapered implant 3.25mm (d) x 10mm (l) for evaluation.Visual evaluation and a functional test were performed, the implant had signs of use with bone debris on its external threads.The cover screw disengaged from the implant.The cover screw returned was not the bundled cover screw that comes with the implant.The cover screw was a icsf41 for wider implant.The implants packaging was not returned.There was no damage to the icsf41, therefore it was recorded as a concomitant.Dhr review was completed for the subject lot number 2120020710.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120020710 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined was improper handling of product outside of zimvie controls.Therefore, based on the available information, a device malfunction could not be verified.A icsf41 cover screw was returned attached to the implant.During a functional test, the cover screw disengaged from the implant.The reported event is non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22910669
Report Number0001038806-2025-02040
Device Sequence Number15717155
Product Code DZE
UDI-Device Identifier00844868046868
UDI-Public(01)00844868046868(17)291010(10)2120020710
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberT3ST3210
Device Lot Number2120020710
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown
Patient EthnicityNon Hispanic